MathSciNet Relay Station
MathSciNet bibliographic data
MR1709153 33E10
Kokkorakis, G. C.; Roumeliotis, J. A. Power series expansions for Mathieu functions with small arguments. Math. Comp. 70 (2001), no. 235, 1221–1235.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement